Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having pain in temple. Using ayurvedic tablets. Feeling giddiness. What to do?

User rating for this question
Excellent
Answered by
Practicing since : 1966
Answered : 4506 Questions
Question
Dear Doctor,

Recently I'm facing pain in right temple and projecting downwards to the jaw. This is happening very regularly. My blood pressure is not stable. To kill the stress i'm using ashwagandha ayuvedic tables. I'm not diabetic, but very close to boundary as my family has diabetic history. Till now I'm not using any tablets except Ashwagandha. And also recently I’m feeling giddiness and tidiness. So, I kindly request you to suggest me what i have to do.

Thanks,
XXXXXX
Posted Sun, 9 Jun 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Anantharamakrishnan 45 minutes later
Hi friend,
Welcome to Health Care Magic

     There are several possibilities from temporo-mandibular joint to Trigeminal neuralgia or intra-cranial hypertension. You should see a NEUROLOGIST. Clinical examination, including temporal arteries and fundus is necessary. You may need MRI brain

     Have a GTT and HbA1c – to evaluate Diabetes. Kidney function and Lipids should also be seen, preferably.

     Your blood pressure needs frequent check up. Ambulatory monitoring may help. Routine ECG & ECHO should be done.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
 
Follow-up: Having pain in temple. Using ayurvedic tablets. Feeling giddiness. What to do? 1 hour later
!!! Thank You Very Much Sir !!!
 
 
Answered by Dr. Anantharamakrishnan 1 hour later
All the best
You are young and you have the motivation
You will be able to take proper care of yourself

Regards
Above answer was peer-reviewed by
 
Follow-up: Having pain in temple. Using ayurvedic tablets. Feeling giddiness. What to do? 2 hours later
Dear Sir,

Another issue i forgot to inform is more pain is between right temple and ear(very close to ear). Severe pain I feel exact at the junction of pinna(upper) end attaching to skin. When i press that area I get some what relief. Please also suggest me whether I can continue to use Ashwagandha tables.

Thanks,
XXXXXX
 
 
Answered by Dr. Anantharamakrishnan 2 hours later
Hello

Ashwagandha is not an Allopathic medicine and I cannot comment on it. It is herbal medicine used by practitioners of Ayurveda and the concerned specialist alone can address the issue.
If the pain is at or near the ear, it is better to see an ENT specialist also - for example, infection in the external ear can be responsible...
The best option is to get investigated - to exclude any serious disease..physical and psychological relief, it will give...

Regards
Above answer was peer-reviewed by
 
Follow-up: Having pain in temple. Using ayurvedic tablets. Feeling giddiness. What to do? 20 hours later
Thank You Sir !!!
 
 
Answered by Dr. Anantharamakrishnan 3 hours later
everything will be alright
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor